# SDR CA021126001

- Difficulty date: November 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Doug C54G-DC
- Aircraft time: 27,819 hours
- Engine: Pwa D3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: A10601X
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAKE-OFF, THE FIRE WARNING WENT OFF FOR NR 2 ENGINE. THE PILOT LOOKED OUT HIS WINDOW AND NOTICED AN ORANGE GLOW. SHUT DOWN THE ENGINE AND THE FIRE WENT OUT. CONTINUED TO BASE WHERE IT WAS NOTICED THAT THE EXHAUST SEGMENT HAD COME APART AND HAD BURNED THROUGH THE CARB AIR SCOOP. THE CARB AIR SCOOP AND THE EXHAUST SEGMENT WERE CHANGED.
